# SDR DLM90071505

- Difficulty date: October 28, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK CORRODED 1255-1364 LBL 24.  REPAIRED SEAT TRACK IAW MD-90 SRM 53-40-01 VOL I ON N/R 2000-0238 AT HMV-2 IN OKC.
